# SDR CALA2022022800505

- Difficulty date: February 24, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737900
- Aircraft serial: 30120
- Aircraft time: 56,942 hours, 23,534 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 147A5714U4
- Condition: Corroded
- Location: Lbl 34
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB BS1016, LBL34, RBL34, AND RBL24 HAS CORROSION. AAR RFD NR 99920523 REMOVED AND REPLACED FLOOR WEB SUPPORT STRAPS IAW B737-900 SRM 5 1-40-02-06-0.
